# SDR UIEA200500029

- Difficulty date: March 21, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B8904938
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE MAINTENANCE, THE BULKHEAD UPPER LEFT AND RIGHT SIDE FORWARD CHORD ANGLES WERE FOUND CRACKED, NR 2 PYLON.  STOPPED DRILLED THE CRACK END AND NDT INSPECTED TO ENSURE CRACK CONTAINMENT.  INSTALLED ALUMINUM REPAIR ANGLES COMMON TO THE UPPER FORWARD AND AFT LEFT AND RIGHT CHORDS.  DETAIL VISUALLY INSPECT THE AFFECTED CHORD AREAS FOR CRACKS, CORROSION AND/OR LOOSE FASTENERS EVERY C-CHECK OR 18 MONTHS, WHICHEVER OCCURS EARLIER.
